# SDR SWAA2012052104189

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 21,531 hours, 12,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EMERGENCY EVAC SLIDE LENS CRACKED.  REMOVED AND REPLACED LENS PER M/M.
